# SDR YENA201706260538

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 41,295 hours, 14,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENNANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT Y+919,  FRAMES 65 AND 67.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472812.
